# SDR AALA20011419

- Difficulty date: July 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 2100 · Air Conditioning System
- Part: Clamp
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2441 - EN ROUTE DFW-LAX, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  PERFORMED EMERGENCY CHECKLIST RETURNING DFW WITHOUT INCIDENT.  FOUND ACM DUCT DETACHED FROM BOOT.  RESECURED LOOSE CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
